# SDR 2008UALA00987

- Difficulty date: February 21, 2008
- Submitted: February 28, 2008
- Operation: Air carrier
- Aircraft: N206UA
- Make and model: Boeing 777222
- Aircraft serial: 30212
- Aircraft time: 38,743 hours, 5,804 cycles
- Engine: Pwa PW4090
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3071BPEGPL
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 3E EMERGENCY LIGHTS ARE INOP.  RELAMPED EMERGENCY LIGHT.
